# SDR ZZDA2009320

- Difficulty date: October 22, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 927, LONG L30 TO L29L, CORROSION.  ACCOMPLISHED CARGO COMPARTMENT FILLER AND DOUBLER REPAIR PER B717 SRM 53-20-07 P204-214.  SEE NR 3743 AND 2697.
